MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT 01.32.3648HCAT HOODED PE HC LINER Ø36/F; HIP LINER PE HC

MEDACTA INTERNATIONAL SA LINER: MPACT 01.32.3648HCAT HOODED PE HC LINER Ø36/F; HIP LINER PE HC
Catalog Number 01.32.3648HCAT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25-july-2019: lot 179370: (b)(4) items manufactured and released on 08-may-2018.Expiration date: 2023-04-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 lot.186548 (k112115).Batch review performed on 25-july-2019: lot 186548: (b)(4) items manufactured and released on 29-nov-2018.Expiration date: 2023-11-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
On the same day of the primary surgery, it was observed that the patient was in pain due to a dislocation of the head from the liner.The surgeon revised the 36mm biolox delta head m with a 40mm biolox delta head m and revised the mpact hooded liner hc 36/f with a mpact flat liner hc 40/f.The surgery was completed successfully.

Brand Name
LINER: MPACT 01.32.3648HCAT HOODED PE HC LINER Ø36/F
Common Device Name
HIP LINER PE HC
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8878378
Report Number3005180920-2019-00678
Device Sequence Number19365159
Product Code LPH
UDI-Device Identifier07630030812125
UDI-Public07630030812125
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2023
Device Catalogue Number01.32.3648HCAT
Device Lot Number179370
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2019
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;